# SDR ASOA03272

- Difficulty date: June 22, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4308 - DURING FINAL APPROACH FROM ATL-PFN, THE FLIGHT ATTENDANT SMELLED AND OBSERVED SMOKE IN THE AFT CABIN SECTION.  THE AIRCRAFT LANDED SAFELY IN PFN.  MAINTENANCE GROUND RAN THE ENGINES OPERATING ALL RELATED SYSTEMS, BUT COULD NOT DUPLICATE THE SMOKE OR SMELL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
